Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Asymptotic completeness of short-range many-body systems


Authors: I. M. Sigal and A. Soffer
Journal: Bull. Amer. Math. Soc. 14 (1986), 107-110
MSC (1985): Primary 81F10; Secondary 81H05, 35P25, 47A40
DOI: https://doi.org/10.1090/S0273-0979-1986-15408-X
MathSciNet review: 818063
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • P. Deift and B. Simon, A time-dependent approach to the completeness of multiparticle quantum systems, Comm. Pure Appl. Math. 30 (1977), no. 5, 573–583. MR 0459397, https://doi.org/10.1002/cpa.3160300504
  • [Enss] V. Enss, Proc. Como summer school on the Schrödinger equation, Como, 1984 (to appear).
  • P. Perry, I. M. Sigal, and B. Simon, Spectral analysis of 𝑁-body Schrödinger operators, Ann. of Math. (2) 114 (1981), no. 3, 519–567. MR 634428, https://doi.org/10.2307/1971301
  • Michael Reed and Barry Simon, Methods of modern mathematical physics. I, 2nd ed., Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1980. Functional analysis. MR 751959
  • Israel Michael Sigal, Scattering theory for many-body quantum mechanical systems, Lecture Notes in Mathematics, vol. 1011, Springer-Verlag, Berlin, 1983. Rigorous results. MR 715786
  • [SigSof 1] I. M. Sigal and A. Soffer, preprint.
  • [SigSof 2] I. M. Sigal and A. Soffer, in preparation.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 81F10, 81H05, 35P25, 47A40

Retrieve articles in all journals with MSC (1985): 81F10, 81H05, 35P25, 47A40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15408-X